# SDR DL76G060488

- Difficulty date: June 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 20,755 hours, 3,123 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Controller
- Part number: 2828001011
- Part serial: 35873594
- Condition: Bypassing
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REPEAT GRIPE - RIGHT INBOARD AILERON FROZEN 1/3 UP POSITION REQUIRING 6 UNITS LEFT RUDDER TRIM IN CRUISE.  REPLACED BOTH PCAS RT INBOARD AILERON AND PERFORMED AILERON RIGGING ADJ TEST.  SUBSEQUENT NON-REVENUE VERIFICATION FLIGHT OK.
